Abilify sedating effect

22-Dec-2019 20:29

If I were you, I'd call my Doc and let him/her know of your reaction to the combo you're on. However, if you're taking a more sedating SSRI (which CYMBALTA might actually be) then your lethargy and fatigue symptoms do not surprise me.

It could be that your meds need to be re-adjusted OR maybe you need something else? I take CELEXA , another SSRI, and I get fatigue from it.

I tried atypical antipsychotics (Geodon was especially disastrous, also Topamax and Depakote – a side effect nightmare) before “coming home” to lithium.

I have family members using the Lamictal and lithium combination and can see why some experts consider this to be emerging as the new gold standard in bipolar medications. Therefore, the best bipolar disorder medications are mood stabilizers.

There are definitely side effects (irritability, anxiety, restlessness) but those are not my top concerns at this point. Now, my appetite has dramatically increased and it seems insatiable (no matter what I eat, I'm never satisfied, I keep craving something else, I feel like I'm a pregnant woman). Or is it something in the medicine itself that causes it, regardless of what you eat? You should also know, I follow a strict diet and workout regimen:-5 to 6 days a week of lifting-4 to 5 days of cardio (20 minutes or 5 miles on the treadmill... If you watch your diet and get exercise, you stand a chance not to gain. Those meds actually cause hunger, especially carbs and sugar cravings, and I truly mean cravings!

depending on my motivation)-And as far as my diet, it's high protein (lean meats), raw fruits and veggies, egg whites(no yolks), low carbs, no butters or oils and no soda So please can someone put my mind at ease, so I can move forward with my career and stop obsessing about this!? That's my answer, and I'm sticking to it : )I'm sure with your obvious motivation, you can keep your career moving forward!

Worse, much worse, you go through life confident they are three feet.

“He must be talking about some other lines, maybe in France?

” Unless you change your perspective, you will never be open to the truth, to the discovery that what you have thought, for your entire life, is wrong.

Not all bipolar medications are created equal, and finding the right bipolar drugs for YOU may be a long and difficult journey.

Here at we have had our own struggles with bipolar drugs.

Worse, much worse, you go through life confident they are three feet.“He must be talking about some other lines, maybe in France?” Unless you change your perspective, you will never be open to the truth, to the discovery that what you have thought, for your entire life, is wrong.Not all bipolar medications are created equal, and finding the right bipolar drugs for YOU may be a long and difficult journey.Here at we have had our own struggles with bipolar drugs.Unless you get out of your car and measure those lines, you’ll never accept the truth.